# SDR A6WA201040905

- Difficulty date: November 19, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 601R36008175
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON AFT PRESSURE BULKHEAD 621.0 BETWEEN CARGO NET SUPPORT AND CONNECTOR PLUGS IS GOUGED.  REPAIRED AND REINSTALLED ANGLE HORIZ FLANGE IAW REO AND 601R-53-61-109, REV NC.
